# SDR JIKA2012082701

- Difficulty date: August 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N27677
- Make and model: Piper PA-31-350
- Aircraft serial: 317852101
- Aircraft time: 16,465 hours, 19,174 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J4AM
- Part serial: E3154
- Condition: Failed
- Location: Lt Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHEN SWITCHING OFF EMERGENCY BOOST PUMP DURING CLIMB, LEFT ENGINE FUEL PRESSURE DROPPED TO 10, AND ENGINE SPUTTERED.  PILOT TURNED BOOST PUMP BACK ON AND ENGINE RECOVERED.  PILOT RETURNED TO MX BASE.  MAINTENANCE TROUBLESHOT AIRCRAFT SYSTEM, REPLACED LEFT ENGINE DRIVEN FUEL PUMP, AIRCRAFT RETURNED TO SERVICE.
